# SDR 97ZZZX986

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300JK
- Make and model: Beech 200BEECH
- Aircraft serial: BB532
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Smoked
- Location: Copilot
- Part time: 150 hours
- Component: 96152H8779
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEAVY SMOKE IN COCKPIT.  INSPECTED AND FOUND L.P. TERMINAL AT WINDSHIELD HAD HIGH RESISTANCE WHICH CAUSED SMOKE AND FIRE IN COCKPIT.  REPLACED WINDSHIELD WITH NEW.  OPERATION CHECKED GOOD.
